# SDR 9702063244

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 37GA
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, A LGCIU 1 FAULT MESSAGE APPEARED INDICATING THAT THE NOSE LANDING GEAR WAS NOT DOWN AND LOCKED.  EXECUTED A GO-AROUND AND RECYCLED THE LANDING GEAR.  NOSE LANDING GEAR INDICATED DOWN AND LOCKED AND AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE NOSE LANDING GEAR LEFT DOOR OPEN PROXIMITY SENSOR.  OPERATIONAL CHECK GOOD.
